# SDR 95ZZZX3038

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N259AF
- Make and model: Beech 1900C
- Aircraft serial: UB55
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 310250201
- Condition: Tip Missing
- Location: 1st Pt
- Component: 3029312
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE POWER SECTION WAS RECEIVED FROM ARIZONA AIRWAYS WITH 35 PERCENT OF A FIRST STAGE PT BLADE TIP PLATFORM MISSING.  AFTER THE PT BLADE AND DISK WERE DISASSEMBLED AND INSPECTED, A TOTAL OF (2) 1ST STAGE AND (11) 2ND STAGE BLADES WERE REPLACED.
